# SDR SCNA20201116285

- Difficulty date: October 19, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FLAP TRACK FAIRING 543BB (2) HAS GOUGE ON FWD EDGE.  REPAIRED GOUGE ON FWD EDGE OF LT WING AFT FLAP TRACK FAIRING 543BB (NR 2), PER SRM 57-53-70-2R-5.
